# SDR SPUY201304030032

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 57,365 hours, 34,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO COMPT- FLOORBEAM CORRODED BS 620 RBL 53 ML 208  REF N/R 0930.
